# SDR CALA2025121612171

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 69,915 hours, 30,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4038
- Condition: Faulted
- Location: Zone 200
- Part time: 769,906 hours, 730,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WOULD RANDOMLY FLICKER ON & OFF.    R&E CHANGING BATTERY AND CHARGER AT THIS TIME. ACFT INBOUND CREW REPORTED THAT AFT EMERGECY LIGHT WOULD BLINK OFF & ON, & THEN BACK OFF AT ABOUT THE TIME OF DISARMING THE DOORS DID NOT SEE ANY  BLINKING DURING FLIGHT. EPLACED 13WL EPSU AND BATTERY REF AMM
